# SDR DALA2022071104837

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 56,865 hours, 24,972 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Condition: Leaking
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 - MISC/DE - DUE TO LOSS OF LT SYSTEM HYDRAULIC QUANTITY. CORRECTIVE ACTION: FOUND VALVE RETAINER PLUG ON #5 SPOILER ACTUATOR LEAKING. REPLACED O-RING ON RETAINER PLUG. LEAK CHECK AND OPS CHECK OK. (8599868)
